Facebook Pixel

I;m 50 & in menopause,went off estrogen 6 weeks ago,could my severe neck,shoulder & hip pain be from this??Help please

By May 17, 2011 - 8:59pm
Rate This

Was in a near catestropic accident in 2001 as well,

Add a Comment1 Comments

Hi Fallon61,
Thank you for your question and for joining EmpowHER. If you have been under the care to manage menopause symptoms (you were taking estrogen), did you consult with the doctor prior to stopping the treatment? If pain is severe enough, you should request an appointment with the doctor immediately, or seek urgent medical care to rule out a heart problem. A medical professional could help you pinpoint the cause of the pain, and provide proper treatment knowing your whole health history, including past injury from your accident.
For more information, please check out this link on EmpowHER:Dr. Sarrel: Hormone Replacement Video
Hope this information helps.

May 18, 2011 - 9:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Muscle Injuries

Get Email Updates

Muscle Injuries Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!